# SDR KC8AN905CK090911

- Difficulty date: September 9, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N905CK
- Make and model: Lear 36LEAR
- Aircraft serial: 005
- Aircraft time: 13,528 hours, 9,097 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 241127657
- Condition: Cracked
- Location: Door
- Component: Door, Lear
- Component part number: 241125014
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CABIN ENTRANCE DOOR FORWARD JAMB WAS FOUND CRACKED DURING ROUTINE MAINTENANCE.
